# SDR RU3A20190825043

- Difficulty date: August 25, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL604
- Aircraft serial: 5588
- Aircraft time: 5,846 hours, 2,311 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"WOW OUTPUT" CAUTION & "GND SPLR NOT ARMED" ADVISORY IN FLIGHT. WOW OUTPUT EXTINGUISHED IN 5 MIN THEN SPLR MSG STAYED ON UNTIL ENGINE SHUTDOWN. MAINTENANCE COMPLIED WITH GROUND CHECKS, SPOILERS, NO DEFECT WAS FOUND. NO FAULT INDICATED AT POWER UP. WILL CONTINUE TO MONITOR.
